# SDR UIEA2018030600340

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,054 hours, 22,291 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR  CABIN ALTITUDE AUTO 2.   PERFORMED A BITE ON CABIN ALTITUDE CONTROLLER,  NO FAULTS NOTED.  RESET AND VERIFY COMPLETED,  NO FAULTS NOTED.  SYSTEM NORMAL IAW FIM 21-31, FT 803.
